I have a severe toothache. X-rays at dentist today showed infection. Clindamycin was prescribed as well as 800mg Motrin. I have been mixing Tylenol (2 500mg pills) with Motrin (4 200mg pills) to kill pain. I also take Aleve in between the doses of Tylenol and Motrin if pain persists... Is this detrimental?
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. Always consult with your doctor/pharmacist.
I do not think I would be mixing such large doses of the NSAIDS together, both Aleve OTC *over the counter* and Motrin are in that family, so your alternating with Motrin and Tylenol I would say is safe to use. You should not really be needing the Aleve. Too much NSAIDS can and do cause some intestinal bleeding in some people. So I would be very, very careful, if the pain persists after a couple of days on the antibiotic, which should take away a lot of the pain in your tooth, and swelling also. I would then contact the Dentist again for further examination. Too much of a good thing can be very harmful. Please be careful. I hope you're soon feeling better, it is not fun having problems with your teeth. Bless You..
when my kids are sick the hospital always tells me to give them tylenol and motrin. i wouldnt be mixing aleve with it. i would ask the dentist for a mild pain killer just to take until it goes away. maybe he could give you lortab or something. explain to him how much pain you're in... im sure he'll understand
- Aleve Drug Information
- Motrin Drug Information
- Tylenol Drug Information
- Clindamycin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2011 • 1 answer
Posted 21 Jan 2012 • 2 answers
Posted 17 Dec 2013 • 4 answers
Posted 3 Apr 2015 • 3 answers
Posted 1 Oct 2015 • 1 answer